EconPapers    
Economics at your fingertips  
 

Stability of the Stochastic Reaction‐Diffusion Neural Network with Time‐Varying Delays and p‐Laplacian

Pan Qingfei, Zhang Zifang and Huang Jingchang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The main aim of this paper is to discuss moment exponential stability for a stochastic reaction‐diffusion neural network with time‐varying delays and p‐Laplacian. Using the Itô formula, a delay differential inequality and the characteristics of the neural network, the algebraic conditions for the moment exponential stability of the nonconstant equilibrium solution are derived. An example is also given for illustration.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/405939

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:405939

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:405939